# SDR UPS08852199

- Difficulty date: April 11, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Bs 742
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MDCC LEFT STA 742, CUSP AREA FRAME ATTACH FITTING GOUGED.  REMOVED FITTING, FABBED AND INSTALLED FITTING IAW SRM 51-1-8, 51-3-0, 51-1-20D, 51-1-15.
